The 'Great Race' to the South Pole

BREACH, M., 2005. The 'Great Race' to the South Pole. Geomatics World, 13 (5), pp. 34-35.

[img]
Preview
Text
187854_5486 Breach PrePublisher.pdf

Download (16kB) | Preview
Item Type: Journal article
Publication Title: Geomatics World
Creators: Breach, M.
Publisher: PV Publications
Date: 2005
Volume: 13
Number: 5
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/4320

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year